Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 82, NWS Green Bay, WI

December 11, 2012

NWS Green Bay, WI issued this small craft advisory at Dec 11, 2012, 4:19 AM CST. It took effect at Dec 11, 2012, 6:15 PM CST. It was in force for 51 hr.

The area

The counties it named.

The facts

Issued
Dec 11, 2012, 4:19 AM CST (10:19 UTC)
In effect from
Dec 11, 2012, 6:15 PM CST
Expired
Dec 13, 2012, 8:54 PM CST
In force
51 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

688 
WHUS73 KGRB 111019
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
419 AM CST TUE DEC 11 2012

...GUSTY SOUTH TO SOUTHWEST WINDS AND BUILDING WAVES ARE EXPECTED LATE
WEDNESDAY INTO THURSDAY...

.LOW PRESSURE OVER THE NORTHERN PLAINS ON WEDNESDAY...WILL TRACK
THROUGH LAKE SUPERIOR AND INTO EASTERN ONTARIO ON THURSDAY. THIS
SYSTEM WILL PRODUCE GUSTY SOUTH TO SOUTHWEST WINDS AND HIGH WAVES
ON LAKE MICHIGAN.

LMZ521-522-541>543-111830-
/O.NEW.KGRB.SC.Y.0082.121212T2200Z-121213T2200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
419 AM CST TUE DEC 11 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM WEDNESDAY TO 4 PM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM WEDNESDAY TO 4 PM
CST THURSDAY. 

* SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS ON WEDNESDAY
  AFTERNOON...THEN BECOME SOUTHWEST 20 TO 25 KTS WITH GUSTS OVER
  30 KTS WEDNESDAY NIGHT INTO THURSDAY.

* WAVES WILL BUILD TO 4 TO 6 FT ON THE BAY...AND 5 TO 8 FT ON LAKE
  MICHIGAN...BY WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK/MPC
12 follow-up statements
263 
WHUS73 KGRB 111535
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
935 AM CST TUE DEC 11 2012

...GUSTY SOUTH TO SOUTHWEST WINDS AND BUILDING WAVES ARE EXPECTED
LATE WEDNESDAY INTO THURSDAY...

.LOW PRESSURE OVER THE NORTHERN PLAINS ON WEDNESDAY...WILL TRACK
THROUGH LAKE SUPERIOR AND INTO EASTERN ONTARIO ON THURSDAY. THIS
SYSTEM WILL PRODUCE GUSTY SOUTH TO SOUTHWEST WINDS AND HIGH WAVES
ON LAKE MICHIGAN.

LMZ521-522-541>543-112345-
/O.CON.KGRB.SC.Y.0082.121212T2200Z-121213T2200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
935 AM CST TUE DEC 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM WEDNESDAY TO
4 PM CST THURSDAY...

* SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS ON WEDNESDAY 
  AFTERNOON...THEN BECOME SOUTHWEST 20 TO 25 KTS WITH GUSTS OVER 
  30 KTS WEDNESDAY NIGHT INTO THURSDAY. 

* WAVES WILL BUILD TO 4 TO 6 FT ON THE BAY...AND 5 TO 8 FT ON 
  LAKE MICHIGAN...BY WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
987 
WHUS73 KGRB 112136
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
336 PM CST TUE DEC 11 2012

...GUSTY SOUTH TO SOUTHWEST WINDS AND BUILDING WAVES ARE EXPECTED
WEDNESDAY AFTERNOON INTO THURSDAY...

.LOW PRESSURE OVER THE NORTHERN PLAINS ON WEDNESDAY...WILL TRACK
THROUGH LAKE SUPERIOR AND INTO EASTERN ONTARIO ON THURSDAY. THIS
SYSTEM WILL PRODUCE GUSTY SOUTH TO SOUTHWEST WINDS AND HIGH WAVES
ON LAKE MICHIGAN AND THE BAY OF GREEN BAY.

LMZ521-522-541>543-120545-
/O.EXT.KGRB.SC.Y.0082.121212T2200Z-121214T0900Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
336 PM CST TUE DEC 11 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM WEDNESDAY TO 3 AM
CST FRIDAY...

* SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS ON WEDNESDAY 
  AFTERNOON...THEN BECOME SOUTHWEST 20 TO 25 KTS WITH GUSTS OVER 
  30 KTS WEDNESDAY NIGHT INTO THURSDAY. 

* WAVES WILL BUILD TO 3 TO 6 FT ON THE BAY...AND 6 TO 10 FT ON 
  LAKE MICHIGAN...BY WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
689 
WHUS73 KGRB 120015
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
615 PM CST TUE DEC 11 2012

...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH LATE THURSDAY
NIGHT... 

.A LOW PRESSURE SYSTEM WILL TRACK NORTH OF LAKE SUPERIOR TONIGHT.
ANOTHER LOW PRESSURE SYSTEM OVER THE NORTHERN PLAINS WILL TRACK
THROUGH LAKE SUPERIOR AND INTO EASTERN ONTARIO ON THURSDAY. THESE
SYSTEMS WILL PRODUCE GUSTY WINDS AND HIGH WAVES ON LAKE MICHIGAN
AND THE BAY OF GREEN BAY.

LMZ521-522-541>543-120815-
/O.EXT.KGRB.SC.Y.0082.121212T0015Z-121214T0900Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
615 PM CST TUE DEC 11 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST FRIDAY...

* WEST TO SOUTHWEST WINDS OF 15 TO 25 KTS...WITH LOCALLY HIGHER
  GUSTS...ARE EXPECTED THROUGH LATE EVENING...THEN ARE EXPECTED TO
  BRIEFLY DECREASE TO 10 TO 20 KTS OVERNIGHT. SOUTH WINDS WILL
  INCREASE TO 15 TO 25 KTS LATE WEDNESDAY MORNING AND EARLY
  AFTERNOON...THEN BECOME SOUTHWEST WEDNESDAY NIGHT INTO THURSDAY.
  GUSTS OF 30 TO 35 KTS ARE POSSIBLE WEDNESDAY AFTERNOON THROUGH
  THURSDAY. 

* WAVES OF 3 TO 5 FT ARE EXPECTED ON THE BAY TONIGHT...WITH 3 TO 6
  FT ON LAKE MICHIGAN. ON WEDNESDAY...WAVES WILL BUILD TO 3 TO 6
  FT ON THE BAY...AND TO 6 TO 10 FT ON LAKE MICHIGAN BY WEDNESDAY
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
536 
WHUS73 KGRB 120344
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
944 PM CST TUE DEC 11 2012

...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH LATE THURSDAY
NIGHT...

.A LOW PRESSURE SYSTEM WILL TRACK NORTH OF LAKE SUPERIOR TONIGHT.
ANOTHER LOW PRESSURE SYSTEM OVER THE NORTHERN PLAINS WILL TRACK
THROUGH LAKE SUPERIOR AND INTO EASTERN ONTARIO ON THURSDAY. THESE
SYSTEMS WILL PRODUCE GUSTY WINDS AND HIGH WAVES ON LAKE MICHIGAN
AND THE BAY OF GREEN BAY.

LMZ521-522-541>543-121145-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-121214T0900Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
944 PM CST TUE DEC 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY...

* WEST TO SOUTHWEST WINDS OF 15 TO 25 KTS...WITH LOCALLY HIGHER 
  GUSTS...ARE EXPECTED THROUGH LATE EVENING...THEN ARE EXPECTED 
  TO BRIEFLY DECREASE TO 10 TO 20 KTS OVERNIGHT. SOUTH WINDS 
  WILL INCREASE TO 15 TO 25 KTS LATE WEDNESDAY MORNING AND EARLY 
  AFTERNOON...THEN BECOME SOUTHWEST WEDNESDAY NIGHT INTO 
  THURSDAY. GUSTS OF 30 TO 35 KTS ARE POSSIBLE WEDNESDAY 
  AFTERNOON THROUGH THURSDAY. 

* WAVES OF 3 TO 5 FT ARE EXPECTED ON THE BAY TONIGHT...WITH 3 TO 
  5 FT ON LAKE MICHIGAN. ON WEDNESDAY...WAVES WILL BUILD TO 3 TO 
  6 FT ON THE BAY...AND TO 6 TO 10 FT ON LAKE MICHIGAN BY 
  WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
651 
WHUS73 KGRB 121017
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
417 AM CST WED DEC 12 2012

...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH LATE THURSDAY
NIGHT...

.A LOW PRESSURE SYSTEM OVER THE NORTHERN PLAINS WILL TRACK
THROUGH LAKE SUPERIOR AND INTO EASTERN ONTARIO ON THURSDAY. THIS
SYSTEM WILL PRODUCE GUSTY SOUTH TO SOUTHWEST WINDS AND HIGH WAVES
ON LAKE MICHIGAN AND THE BAY OF GREEN BAY.

LMZ521-522-541>543-121830-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-121214T0900Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
417 AM CST WED DEC 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY...

* THERE WILL BE A LULL IN THE WINDS THIS MORNING...WITH SOUTHWEST
  WINDS ONLY AROUND 10 TO 15 MPH. SOUTH WINDS WILL INCREASE TO 15
  TO 25 KTS THIS AFTERNOON...THEN BECOME SOUTHWEST TONIGHT INTO
  THURSDAY. GUSTS OF 30 TO 35 KTS ARE EXPECTED LATE THIS AFTERNOON
  THROUGH THURSDAY.

* WAVES WILL BE 2 TO 4 FT THIS MORNING...BUT WILL BUILD AGAIN THIS
  AFTERNOON AS SOUTH WINDS INCREASE. FOR TONIGHT AND THURSDAY...WAVES
  ARE EXPECTED TO BUILD TO 4 TO 7 FT ON THE BAY AND 6 TO 10 FT ON
  LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK/MPC
536 
WHUS73 KGRB 121647
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1047 AM CST WED DEC 12 2012

...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH LATE THURSDAY
NIGHT...

.A LOW PRESSURE SYSTEM OVER THE NORTHERN PLAINS WILL TRACK
THROUGH LAKE SUPERIOR AND INTO EASTERN ONTARIO ON THURSDAY. THIS
SYSTEM WILL PRODUCE GUSTY SOUTH TO SOUTHWEST WINDS AND HIGH WAVES
ON LAKE MICHIGAN AND THE BAY OF GREEN BAY.

LMZ521-522-541>543-130100-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-121214T0900Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1047 AM CST WED DEC 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY...

* SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS...THEN BECOME
  SOUTHWEST TONIGHT INTO THURSDAY. GUSTS OF 30 TO 35 KTS ARE
  EXPECTED LATE THIS AFTERNOON THROUGH THURSDAY.

* WAVES OF 2 TO 4 FT...WILL BUILD TO 3 TO 5 FT FOR TONIGHT. WAVES
  ARE EXPECTED TO BUILD TO 4 TO 7 FT ON THE BAY AND 6 TO 10 FT ON
  LAKE MICHIGAN ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
315 
WHUS73 KGRB 122113
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
313 PM CST WED DEC 12 2012

...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH LATE THURSDAY
NIGHT...

.A LOW PRESSURE SYSTEM OVER THE NORTHERN PLAINS WILL TRACK
THROUGH LAKE SUPERIOR AND INTO EASTERN ONTARIO ON THURSDAY. THIS
SYSTEM WILL PRODUCE GUSTY SOUTH TO SOUTHWEST WINDS AND HIGH WAVES
ON LAKE MICHIGAN AND THE BAY OF GREEN BAY.

LMZ521-522-541>543-130515-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-121214T0900Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
313 PM CST WED DEC 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY...

* SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS...THEN BECOME
  SOUTHWEST TONIGHT INTO THURSDAY. GUSTS OF 30 TO 35 KTS ARE
  EXPECTED THIS EVENING THROUGH THURSDAY.

* WAVES OF 3 TO 5 FT TONIGHT ARE EXPECTED TO BUILD TO 4 TO 7 FT ON
  THE BAY AND 6 TO 10 FT ON LAKE MICHIGAN BY THURSDAY
  MORNING...CONTINUING THROUGH THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
564 
WHUS73 KGRB 130309
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
909 PM CST WED DEC 12 2012

...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH LATE THURSDAY
NIGHT...

.A LOW PRESSURE SYSTEM OVER THE NORTHERN PLAINS WILL TRACK
THROUGH LAKE SUPERIOR AND INTO EASTERN ONTARIO ON THURSDAY. THIS
SYSTEM WILL PRODUCE GUSTY SOUTH TO SOUTHWEST WINDS AND HIGH WAVES
ON LAKE MICHIGAN AND THE BAY OF GREEN BAY.

LMZ521-522-541>543-131115-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-121214T0900Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
909 PM CST WED DEC 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY...

* SOUTH WINDS 15 TO 25 KTS WILL BECOME SOUTHWEST TO 20 KTS AFTER
  MIDNIGHT TONIGHT...WITH OCCASIONAL GUSTS OF 30 TO 35 KTS ARE
  EXPECTED THROUGH THURSDAY.

* WAVES OF 3 TO 5 FT TONIGHT ARE EXPECTED TO BUILD TO 4 TO 7 FT ON
  THE BAY AND 6 TO 10 FT ON LAKE MICHIGAN BY THURSDAY
  MORNING...AND WILL CONTINUE THROUGH THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
794 
WHUS73 KGRB 131010
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
410 AM CST THU DEC 13 2012

...GUSTY SOUTHWEST WINDS AND LARGE WAVES EXPECTED THROUGH THIS
EVENING...

.GUSTY SOUTHWEST WINDS WILL CONTINUE TODAY AHEAD OF AN APPROACHING
COLD FRONT. ALTHOUGH THE WINDS WILL DECREASE DURING THE LATE AFTERNOON
AND EVENING...WAVES WILL LIKELY REMAIN ABOVE 4 FEET UNTIL AROUND
MIDNIGHT.

LMZ521-522-541>543-131815-
/O.EXT.KGRB.SC.Y.0082.000000T0000Z-121214T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
410 AM CST THU DEC 13 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* SOUTHWEST WINDS 15 TO 25 KTS WITH OCCASIONAL GUSTS TO 30 KTS
  WILL CONTINUE TODAY...THEN DECREASE DURING THE LATE AFTERNOON
  AND EVENING.

* WAVES HEIGHTS OF 3 TO 5 FEET ON THE BAY AND 5 TO 8 FEET ON LAKE
  MICHIGAN CAN BE EXPECTED TODAY. THE WAVES WILL GRADUALLY SUBSIDE
  THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK
299 
WHUS73 KGRB 131637
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1037 AM CST THU DEC 13 2012

...GUSTY SOUTHWEST WINDS AND LARGE WAVES EXPECTED THROUGH TONIGHT...

.GUSTY SOUTHWEST WINDS WILL CONTINUE...AHEAD OF AN APPROACHING
COLD FRONT. ALTHOUGH THE WINDS WILL DECREASE DURING THE LATE
AFTERNOON AND EVENING...WAVES WILL LIKELY REMAIN ABOVE 4 FEET
UNTIL AROUND MIDNIGHT.

LMZ521-522-541>543-140045-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-121214T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1037 AM CST THU DEC 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* SOUTHWEST WINDS 15 TO 25 KTS WITH OCCASIONAL GUSTS TO 30 KTS
  WILL CONTINUE...THEN DECREASE DURING THE LATE AFTERNOON AND
  EVENING.

* WAVES HEIGHTS OF 3 TO 5 FEET ON THE BAY AND 5 TO 8 FEET ON 
  LAKE MICHIGAN CAN BE EXPECTED TODAY. THE WAVES WILL GRADUALLY 
  SUBSIDE THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
378 
WHUS73 KGRB 132056
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
256 PM CST THU DEC 13 2012

...LARGE WAVES EXPECTED THROUGH TONIGHT...

.WHILE SOUTHWEST WINDS HAVE WEAKENED...WAVES ABOVE 4 FEET WILL
CONTINUE THROUGH THIS EVENING UNTIL AROUND MIDNIGHT AS A WEAK
COLD FRONT CROSSES THE AREA.

LMZ521-522-541>543-140500-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-121214T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
256 PM CST THU DEC 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* SOUTHWEST WINDS AROUND 10 TO 15 KTS KTS WILL CONTINUE THIS EVENING

* WAVES HEIGHTS OF 3 TO 5 FEET ON THE BAY AND 4 TO 7 FEET ON LAKE 
  MICHIGAN CAN BE EXPECTED ON SOUTHERLY FLOW...WITH WAVES
  GRADUALLY SUBSIDING THROUGH THE LATE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
218 
WHUS73 KGRB 140254
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
854 PM CST THU DEC 13 2012

...WINDS AND WAVES HAVE SUBSIDED...


LMZ521-522-541>543-140400-
/O.CAN.KGRB.SC.Y.0082.000000T0000Z-121214T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
854 PM CST THU DEC 13 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. EXPECT WINDS
OVERNIGHT TO VEER NORTH AT 5 TO 10 KTS AND 1 TO 3 FT WAVES BY
MIDNIGHT.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 11, 3:59 AM CST, 20 minutes earlier.

Area forecast discussion, Dec 11, 3:59 AM CST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
359 AM CST TUE DEC 11 2012

.SHORT TERM...TODAY THROUGH WEDNESDAY...SNOW CHANCES TODAY AND
EARLY TONIGHT...AND SKY COVER AND TEMPERATURES THROUGHOUT THE
PERIOD...ARE THE MAIN FCST CONCERNS.

WV IMAGERY SHOWED A S/W TROF MOVG THROUGH NE WI...AND ADDITIONAL SHORT-
WAVES LOCATED UPSTREAM OVER MINNESOTA AND SE SASK. THESE DISTURBANCES
WILL PASS THROUGH GRB CWA TODAY INTO THIS EVENING...PRODUCING SCT SNOW
SHOWERS AND FLURRIES. THERE WILL BE PERIODIC BREAKS IN THE SNOW SHOWERS
DUE TO SUBSIDENCE BETWEEN THE WAVES. EVEN THOUGH THERE IS ONLY A SMALL
CHANCE OF MEASURABLE WATER EQUIVALENT PCPN...TEMPERATURES WITHIN
THE MOISTURE LAYERS ARE FAVORABLE FOR DENDRITES...SO MOST PLACES
SHOULD RECEIVE A DUSTING TO A HALF INCH OF FLUFFY SNOW. THE SNOW
WILL END AS THE FINAL S/W TROF EXITS THE REGION AND A RIDGE OF
HIGH PRESSURE ARRIVES AFTER MIDNIGHT. THIS RIDGE SHOULD BRING
PARTIAL CLEARING OVERNIGHT...LEADING TO COOLER TEMPS IN THE SINGLE
DIGITS AND TEENS.

WAA WILL CAUSE H8 TEMPS TO WARM TO AROUND ZERO C BY WEDNESDAY...BUT
FCST SOUNDINGS ONLY SUPPORT SHALLOW MIXING TO 950-925 MB. LINGERING
SNOW PACK MAY HINDER A GOOD WARM-UP...SO DIDN'T STRAY TOO FAR FROM
PREVIOUS FCST HIGHS...WHICH RANGED FROM THE UPPER 20S TO MID 30S.

.LONG TERM...WEDNESDAY NIGHT THROUGH NEXT MONDAY.

THE LATEST GFS ENSEMBLE MEAN INDICATES THAT SPLIT FLOW WILL DOMINATE
THE WEATHER PATTERN ACROSS NORTH AMERICA THROUGHOUT THE EXTENDED
FORECAST.  WITH THE STATE OF WISCONSIN LOCATED BETWEEN THE NORTHERN
STREAM WHICH WILL GENERALLY RESIDE JUST NORTH OF THE CANADIAN
BORDER...AND THE SOUTHERN STREAM OVER THE MID-MISSISSIPPI VALLEY...A
PERIOD OF QUIET WEATHER IS EXPECTED.  THE ONLY WEATHER-MAKER OVER
THIS PERIOD WILL OCCUR EARLY THIS WEEKEND WHEN A SYSTEM EJECTS OUT
OF THE SW CONUS AND MOVES ACROSS THE CENTRAL MISSISSIPPI VALLEY TO
THE SOUTH-CENTRAL GREAT LAKES.  THE GFS IS QUITE FAST...BUT ITS
TRACK LOOKS LIKE IN THE MIDDLE OF THE GUIDANCE.  WILL TAKE A BLEND
OF THE ECMWF/GEM.

WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...A WEAK AREA OF LOW PRESSURE
WILL MOVE FROM NORTHERN MINNESOTA AND ACROSS LAKE SUPERIOR WEDNESDAY
NIGHT THROUGH THURSDAY MORNING.  FORCING WILL RESIDE ALONG AND NORTH
OF THE SURFACE LOW TRACK...WHILE DRY LOW LEVEL AIR WILL PUSH NORTH
ACROSS THE STATE FROM THE SOUTHERN PLAINS.  THE DRY AIR WILL KEEP
THE AREA PRECIP-FREE...THOUGH PARTLY CLOUDY CONDITIONS WILL REMAIN
THANKS TO A CIRRUS SHIELD...AND SW WINDS WILL BE QUITE BREEZY.
TEMPS WILL BE MILD WITH HIGHS IN THE MID TO UPPER 30S ON THURSDAY.
A COLD FRONT EXTENDING SW FROM THE SURFACE LOW WILL SLOWLY SAG INTO
THE REGION THURSDAY NIGHT.  A BKN LOW CLOUD DECK WILL TRY TO MOVE
INTO N-C WISCONSIN BEHIND THE FRONT.  BUT OTHERWISE...A LACK OF
FORCING ALOFT WILL PREVENT ANY THREAT OF PRECIP.  LOWS IN THE MID
TEENS TO LOWER 20S.

REST OF THE FORECAST...DIFFUSE COOL FRONT WILL SLOWLY SAG SOUTH
ACROSS THE FORECAST AREA FRIDAY INTO FRIDAY NIGHT WITHOUT MUCH
OF AN IMPACT EXCEPT FOR A LOW STRATUS DECK THAT MAY SLIDE INTO
NORTHERN WISCONSIN.  HIGH CLOUDS WILL BE INCREASING FRIDAY NIGHT AS
A STORM SYSTEM MOVES ACROSS THE CENTRAL PLAINS.  THERE IS A SMALL
CHANCE THAT PRECIP FROM THE SYSTEM WILL REACH CENTRAL WISCONSIN LATE
FRIDAY NIGHT...BUT WILL PROBABLY HAVE TO WAIT UNTIL SATURDAY WHEN
LOW PRESSURE MOVES ACROSS CENTRAL TO NORTHEAST ILLINOIS.  ISENTROPIC
ASCENT WILL BE INCREASING AHEAD OF THIS SYSTEM ON SATURDAY TO SPREAD
PRECIP NORTHEAST ACROSS THE REGION. PRECIP TYPE WILL AGAIN BE TOUGH
TO NAIL DOWN...BUT MILD PACIFIC AIR IN PLACE COMBINED WITH A DAYTIME
ARRIVAL OF THE PRECIP MAKES ME THINK A RAIN/SNOW MIX ACROSS MUCH OF
THE AREA EXCEPT FOR NORTH-CENTRAL WISCONSIN.  PRECIP WILL CONTINUE
INTO SATURDAY NIGHT WHEN COOLING LOW LEVEL TEMPS WILL LEAD TO ACCUM
SNOW CHANCES FARTHER SOUTH.  LIGHT SNOW SHOWERS AND FLURRIES WILL
CONTINUE THROUGH SUNDAY THANKS TO CYCLONIC FLOW.  QUIET CONDITIONS
RETURN ON MONDAY.
&&

.AVIATION...CLOUDS WILL CONTINUE TO COVER THE AREA. LIGHT SNOW
SHOWERS AND FLURRIES ASSOCIATED WITH AN UPPER TROF WILL MOVE OUT
OF NORTHEAST/EAST CENTRAL WI EARLY THIS MORNING...BUT ANOTHER SYSTEM
WAS ALREADY MOVG INTO WSTRN WI...AND WILL BRING MORE LIGHT SNOW AND
FLURRIES DURING THE DAY. A THIRD DISTURBANCE...CURRENTLY OVER SE
SASK...WILL MOVE THROUGH THIS EVENING...CONTINUING THE CHC OF
LIGHT SNOW AND FLURRIES. HIGH PRESSURE WILL ARRIVE LATE TONIGHT...
AND MAY BRING PARTIAL CLEARING. CONDITIONS SHOULD VARY FROM LOW
VFR TO MVFR FOR MOST OF THE PERIOD...ALTHOUGH SOME IFR CIGS ARE
POSSIBLE AT RHI/AUW/CWA EARLY TODAY...AND LOCAL VSBYS MAY DROP TO
AROUND 2SM IN LIGHT SNOW.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TSK/MPC
Hazardous weather outlook, Dec 11, 4:01 AM CST, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
401 AM CST TUE DEC 11 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-121015-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
401 AM CST TUE DEC 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-121015-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
401 AM CST TUE DEC 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

TSK/MPC

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.